Results on Expansion Maps in Fuzzy Menger Space via Property-(E.A) and (E.A)-like Property
DOI:
https://doi.org/10.23755/rm.v51i0.1005Keywords:
Property-(E.A), (E.A)-Like property, Occasionally weakly compatible mappings, fuzzy menger spaceAbstract
The main goal of this paper is to establish two results in fuzzy menger space by using property-(E.A), (E.A) like property and occasionally weakly compatible mappings. Furthermore these results are justified with proper examples.These are generalization of the theorem proved by Diwan and others.
References
Ruchi Singh, A. D. Singh, and Anil Goyal. "Fixed point results in fuzzy Menger space with common property (ea)." Journal of Engineering Research and Applications, 5, 2015.
A. George and P. Veeraman. "On some results in fuzzy metric spaces." Fuzzy Sets and Systems, 64:395–399, 1994.
Berthold Schweizer, Karl Menger, and Abe Sklar. "The metrization of statistical metric spaces." Pacific Journal of Mathematics, 10:673–675, 1960.
Karl Menger and Abe Sklar. "On probabilistic metrics and numerical metrics with probability. I." Czechoslovak Mathematical Journal, 9:459–466, 1959.
Pathak and Rashmi. "Fixed point result for p-1 compatible in fuzzy Menger space." Asian Journal of Fuzzy and Applied Mathematics, 2, 2014.
A. D. Singh, Ruchi Singh, and Vanita Ben Dhagat. "Fixed point results in fuzzy Menger space." Journal of Applied Mathematics and Bioinformatics, 5:67–75, 2015.
A. K. Thakur, S.D. Diwan, and Hiral Raja. "Fixed points of expansion mappings in fuzzy Menger spaces with CLRS property." 2016.
Vivek Patel Shrivastav, Rajesh, and Vanita Ben Dhagat. "Fixed point result in fuzzy Menger space with ea property." International Journal of Contemporary Mathematical Sciences, 8:53–60, 2013.
Bonuga Vijayabaskerreddy and Veladi Srinivasi. "Some extractions of fixed point theorems using various ea properties." Communications in Mathematics and Applications, 12:445–456, 2021.
Rohen Y. Singh and L. Premila Devi. "Some fixed point theorems of semi-compatible and occasionally weakly compatible mappings in Menger space." American Journal of Applied Mathematics and Statistics, 3:29–33, 2015.
L.A. Zadeh. "Fuzzy sets as a basis for a theory of possibility." Fuzzy Sets and Systems, 1:03–28, 1978.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.